Previous |  Up |  Next


pseudopartition; strong Luzin condition; bounded variation; Riemann type integral; controlled convergence theorem; ACG$^\circ$; ACG$^\circ$
A descriptive characterization of a Riemann type integral, defined by BV partition of unity, is given and the result is used to prove a version of the controlled convergence theorem.
[1] B. Bongiorno L. Di Piazza: Convergence theorems for generalized Riemann-Stieltjes integrals. Real Anal. Exchange 11 (1991-92), 339-361. MR 1147373
[2] B. Bongiorno M. Giertz W. F. Pfeffer: Some nonabsolutely convergent integrals in the real line. Boll. Un. Mat. Ital. B (7) 6 (1992), 371-402. MR 1171108
[3] B. Bongiorno W. F. Pfeffer: A concept of absolute continuity and a Riemann type integral. Comment. Math. Univ. Carolin. 33 (1992), 184-196. MR 1189651
[4] D. Caponetti V. Marraffa: An integral in the real line defined by BV partitions of unity. Atti Sem. Mat. Fis. Univ. Modena 42 (1994), 69-82. MR 1282323
[5] J. Kurzweil J. Mawhin W. F. Pfeffer: An integral defined by approximating BV partitions of unity. Czechoslovak Math. J. 41 (1991), 695-712. MR 1134958
[6] P. Y. Lee: On ACG* functions. Real Anal. Exchange IS (1989-90), 754-759. MR 1059436
[7] W. F. Pfeffer: The Gauss-Green theorem. Adv. Math. 87 (1991), 93-147. DOI 10.1016/0001-8708(91)90063-D | MR 1102966 | Zbl 0732.26013
[8] W. F. Pfeffer: A descriptive definition of a variational integral. Proc. Amer. Math. Soc. 114 (1992), 99-106. DOI 10.1090/S0002-9939-1992-1072090-2 | MR 1072090
[9] W. F. Pfeffer: The Riemann Approach to Integration. Cambridge Univ. Press, Cambridge, 1993. MR 1268404 | Zbl 0804.26005
Partner of
EuDML logo